opinion of the patch dumping too much estrogen

For those of you who are just beginning this wonderful process, here we can narrow down the symptoms and ask questions like "am I starting perimenopause?"

opinion of the patch dumping too much estrogen

Postby ckvk45 » Wed Nov 09, 2005 12:42 pm

Hi all ,
was just wondering if any of you have heard of this or experienced it ...using a patch , be it vivelle dot or any other ...having it dump its medicine rather fast in your body to leave you dry the next few days ..
this is what my gyn thought i had happen to me ..i would put on a patch be very dizzy within hours , not be able to sleep the night i put it on ...with the next few nights i could sleep and didnt have the dizzies but had some mild migraine ...i was using afull dose vivelle patch .. then i would end of cutting it down cause i felt it hit me too much .....
so now i am on estrogel and it was upped and i still am having some bad flashes ..
also notice i get a bit dizzy after applying the estrogel for a few hours at full pump dose ...i didnt notice at a half pump as much ...........i really would like to go back to the dot ...i always used it before i showered and used a small bit of rubbing alcohol over the site where i applied it so it would stick well ...could any of this cause that ???
the estrogel is fine for mild flashes , but not these terrible things ...
thank you
Hugs, V
User avatar
ckvk45
Combustible
 
Posts: 62
Joined: Fri Nov 26, 2004 3:22 pm
Location: Maryland

Quick Reply

   

Return to Peri (or Pre-) Menopause

Who is online

Users browsing this forum: Bing [Bot] and 3 guests

cron